Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published, your email address is available to anyone on the internet, including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.

ADD/ ADHD medication leading to back pain?

Hello everybody,

My name is Chad and I have been experiencing

back pain since I was about 16 I am currently 27

now 6'4 and 180 pounds average. I've seen many

people say that they are experiencing the same

back pain and it being necessary to crack or pop

their back and neck multiple times a day to find

any relief with PT not helping very much. I took

ADD/ ADHD medication since I was very young

and only stopped about three

years ago and I'm wondering if there is a correlation

with the pain and those medications. How many

others have had heavy usage of these

medications and have chronic back pain?



  • memerainboltmemerainbolt IndianaPosts: 3,437

    Hello Chad!!
    Welcome to Spine-Health and Merry Christmas and Happy Holidays.

    That would be a question for your doctor, but a good one. Have him show you the research web sites where research has been done on this.
    And that's what it will take. Years of research to find all of the side effects of ADD/ADHD medications. Like any other medication that was heavily used when it first came out, years later then comes the side effects.
    Do some research and see what you come up with.

    Please click on the Welcome link below and the Tutorial to help you navigate the forum.
    Welcome to Spine Health

    Spine-Health Moderator
    Please read my Medical History
Sign In or Register to comment.